# SDR ASAA2013062995353

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 18,381 hours, 5,705 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17410802
- Condition: Inoperative
- Location: Fmc
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC MCDU 1L KEY NO TACTILE FEEL.  ACFT GROUNDED.  REPLACED THE LT FMCS CDU KEYBOARD IAW M 34-61-01, OPS CKS NORMAL.
